I take it around noon right now, but have the option to take it twice a day, once in the morning then in the afternoon 8 hours apart. I want to have my morning cup of coffee but I heard that caffeine can increase the side effects of Wellbutrin. So, my question is: do you drink coffee while taking Wellbutrin SR and what side effects (if any) do you have?
I ran an iteraction check between caffeine and Wellbutrin sr, and no interacrtions were found.
Now bare in mind that wellbutrin can cause anxiety and so can caffeine, there are no specific warnings about drinking coffee while on this medication, but my personal opinion is that you do not drink coffee at the start of your treatment , just to see how your organism reacts to the medication. After a while you may be able to have a cup of coffee a day.
So in conclusion you started a medication which may cause anxiety, and so does caffeine in large amounts for some peolple and in smaller amounts for others, it all depends on each individual´s organism. I suggest you wait a couple of days and see how you feel and then try a small cup of coffee.
It would also be good to discuss this further with you doctor.
All the best and take good care...
I do now drink caffeinated coffee and merlot with no problems, but at first I did not because I was advised not to until my body got use to the daily wellabutrin dosage.
I just started Wellbutrin about a week, week & half ago. I thought I would add my experience in case anyone’s looking for this question a couple years after it was asked like me. I get anxiety about starting new medications and if I get any side effects I stop. Because of that I started very low on Wellbutrin using the instant pill. Surprisingly I moved up pretty quick without any side effects and now I’m on up to two 75mg a day. Today I took it about an hour earlier than usual so I had my coffee a hour later. When I had drank my coffee at the same time as I took my Wellbutrin I didn’t feel shaky like when you drink a ton of caffeine. Today when I had taken Wellbutrin a hour earlier I was very shaky and a little bit nauseous. The only thing I can figure is when I take Wellbutrin at the same time I drink coffee the wellbutrin Isn’t fully in my system yet but because I took my medicine and hour earlier today it was already in my system by the time I drank my coffee which made me shaky.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.